NationJS!

Washington, DC : May 18, 2018

The Mid-Atlantic's JavaScript and full web stack conference!

Our regular TICKETS are still available! But act fast! Regular tickets end Friday at midnight.

We're A Friendly Crowd! Join Us!
Hug

Our Speakers!

Our CFP closed Feb 22 with almost 200 submissions! Thank you to everyone who submitted a talk.

Emcees

NationJS 2018 Program

May 17 - Kickoff Night

Time Talk/Event
6:00 PM NationJS Kickoff — DCJS and NodeDC

May 18 - Conference Day

Time Talk/Event
8:30 – 9:30 Registration and Breakfast
9:30 – 9:55 The Intelligence of Instinct by Emily Freeman
9:55 – 10:15 Break (20 mins)
10:15 – 10:40 Building a UI That Can Live Forever by Laurie Barth
10:45 – 11:10 Babylon vs. Three: a WebGL Throwdown by Chris Strom
11:10 – 11:40 Break (30 mins)
11:40 – 12:05 The State of Node Core by Colin Ihrig
12:10 – 12:35 Will You Help Me End Pixelated Images on the Internet? by Julka Grodel
12:35 – 2:05 Lunch (90 mins)
2:05 – 2:30 Progressive Web Apps 101 by Frances Coronel
2:30 – 2:55 Break (25 mins)
2:55 – 3:20 Six reasons why you should be using Styled Components by Tommy Marshall
3:25 – 3:50 Actually Understanding Asynchronous JavaScript by Steve Kinney
3:50 – 4:20 Break (30 mins)
4:20 – 4:45 Learning through Art: An Introduction to VR by Billy Roh
4:50 – 5:15 Through the Language Glass by Chris Nguyen
6:00 After Party at the Penn Quarter Sports Tavern
JavaScript in DC!
Puppies

Be the First to Know!

Stay Informed! Sign up for our very low volume mailing list.